# SDR DALA2023011200233

- Difficulty date: December 23, 2022
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 71,417 hours, 28,345 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CCK IN QRO, WHILE PERFORMING WORK CARD 2330-01337-1001, ELONGATED HOLES WERE FOUND BEYOND THE ALLOWABLE LIMITS COMMON TO SKIN BONDED DOUBLER P/N 146A3101-15, STRINGER S-1 P/N 146A3104-25, STRINGER S-2R P/N 146A3101-28 AND STRINGER -2L 146A3101-101, ADDITIONALLY, A CRACK AND MISDRILLED HOLES WERE FOUND ON SKIN. REPAIRED DAMAGE PER ERA 592112-14AD.
